# SDR DL76G050376

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 38,156 hours, 7,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SQUIB TEST FOUND LEFT SIDE AND RT SPOILER WILL NOT TEST.  REPLACED BATTERIES M962 AND M961 OFF WING BATTERY PACKS.  OPS CKD NORMAL.
